# SDR COMA0260029

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 10,829 hours, 11,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5480 EMERGENCY FLOOR PATH LIGHTING AFT OF ROW 9 IS INOPERATIVE.CLEANED WIRE CONNECTION AT ROW 9, SYSTEM TEST OK.
